You are here

Robin Koytcheff

Robin Koytcheff
Assistant Professor
Topology

440 Maxim Doucet Hall
337-482-5298
koytcheff@louisiana.edu

Ph.D., 2010, Stanford University
B.S., 2005, Columbia University

Prior to arriving at UL Lafayette, I held postdoctoral positions at Brown University, the University of Victoria, and the University of Massachusetts Amherst. My research interests lie in spaces of knots and links, at the interface of algebraic and geometric topology. This means that I study geometric objects such as knots, links, and configuration spaces using concepts from algebraic topology, such as operads and functor calculus.

Selected research publications:

  • Embedding calculus knot invariants are of finite type (with Ryan Budney, James Conant, and Dev Sinha), Algebraic & Geometric Topology 17 (2017), no. 3, 1701-1742.
  • Homotopy string links and the kappa-invariant (with Fred Cohen, Rafal Komendarczyk, and Clayton Shonkwiler), Bulletin of the London Mathematical Society 49 (2017), no. 2, 246-260.
  • Homotopy Bott-Taubes integrals and the Taylor tower for spaces of knots and links, Journal of Homotopy and Related Structures 11 (2016), no. 3, 443-467.
  • A colored operad for string link infection (with John Burke), Algebraic & Geometric Topology 15 (2015), no. 6, 3371-3408.
  • A prime decomposition theorem for the 2-string link monoid (with Ryan Blair and John Burke), Journal of Knot Theory and its Ramifications 24 (2015) no. 2, 24 pp.
  • The Milnor triple linking number for string links by cut-and-paste topology, Algebraic & Geometric Topology 14 (2014), no. 2, 1205-1247.
  • Conguration space integrals and the cohomology of the space of homotopy string links (with Brian Munson and Ismar Volic), Journal of Knot Theory and its Ramifications 22 (2013) ,no. 11, 73 pp.
  • A homotopy-theoretic view of Bott{Taubes integrals and knot spaces, Algebraic & Geometric Topology 9 (2009), no. 3, 1467-1501.